# SDR 2024FA0000459

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: General aviation
- Aircraft: N2BU
- Make and model: Casa
- Aircraft serial: 117
- Aircraft time: 350 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Collapsed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR COLLAPSED ON TOUCHDOWN DUE TO PRE-EXISTING CRACK IN COMPONENT. AIRCRAFT VEERED RIGHT AND OTHER GEAR FOLDED. PROP HIT GROUND AND CAUSED ENGINE  SUDDEN STOPPAGE.
